# SDR SWAA2022021636510

- Difficulty date: May 11, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 20,798 hours, 9,064 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Lt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: L/H SIDE VAPOR BARRIER AT 663.75 HAS A CRACK BETWEEN LBL 0.19 AND 15.45 / REPAIRED L/H SIDE VAPOR BARRIER AT 663.75 IAW W/O OTHER-57EA-03738; SRM 57-10-10-1A-2 CH 1C AND SRM 57-10-10-2R-2 CH1 WITH SRM 51-70-04-2R-10
